Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can take fat burners while taking antibiotics?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Can I take fat burners while taking antibiotics?
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mitaly 2 hours later

Thanks for posting your query

Fat burners have never been approved by FDA as a weight-loss supplement, and as of 2009, the FDA had received 23 complaints of liver damage, including elevated liver enzymes, an indicator of potential liver injury.

They are associated with many side effects itself as anxiety, palpitations, blood pressure changes, breathing issues, headache, nausea, vomiting, fatigue, etc.
Along with that medication as antibiotics can interact and cause additional issues.

Since you are already on various medications including steroid, I advise you not to take the weight loss supplements.

First of all, give your diet an overhaul if you're lacking vital nutrients for growth and switch to foods like food XXXXXXX in protein, vitamins (mainly vit A and vit C) and other micronutrient like zinc, iron and copper. Also eat a healthy balanced diet and drink lots of water.

Hope this answers your query. Please accept the answer in case you do not have follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor